TITLE

ÄŒech-completeness and related properties of the generalized compact-open topology

AUTHOR(S)
Holá, L'ubica; Zsilinszky, László
PUB. DATE
August 2010
SOURCE
Journal of Applied Analysis;2010, Vol. 16 Issue 1, p151
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
98124596

 

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics